MathSciNet Relay Station
MathSciNet bibliographic data
MR2390523 32W05 (32T20)
Şahutoğlu, Sönmez A remark on irregularity of the $\overline{\partial}$-Neumann problem on non-smooth domains. Proc. Amer. Math. Soc. 136 (2008), no. 7, 2529–2533.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement